# SDR 0067538

- Difficulty date: August 21, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Jetair JETSTM4101
- Engine: Garrtt TPE331*
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 6110 · Propeller Assembly
- Part: Latch
- Part number: D50172
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON LATCH PAWL.
